# SDR R61A201403050401

- Difficulty date: March 5, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 16,123 hours, 12,835 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND CORROSION ON RT SEAT TRACK FRAME 84.   BLENDED DAMAGE AND INSTALLED DOUBLER IAW SRM 51-10-03, AND ETD2014-170-020219.
